MAUDE Adverse Event Report: WILLIAM COOK EUROPE ZENITH TX2 TAA ENDOVASCULAR GRAFT PROXIMAL COMPONENT; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

WILLIAM COOK EUROPE ZENITH TX2 TAA ENDOVASCULAR GRAFT PROXIMAL COMPONENT; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number G53431
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/14/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event has been reported by the manufacturer under mdr#3002808486-2019-01674.
 
Event or Problem Description
Protocol 08-005: patient (b)(6) ¿ endoleak (type unknown) on (b)(6) 2015, the patient received a zteg-2p-36-152-pf-us (lot # e2977967).There were no difficulties deploying the device.No patient-related adverse events were observed during the procedure.Per site and core lab, the device was patent with no kink or endoleak on the completion angiogram.The patient was discharged from the hospital on (b)(6) 2015 (one day post-procedure).(b)(6) 2015 (81 days post-procedure) follow-up ct scan: site review: patent, intact graft with no endoleak.The maximum aneurysm diameter measured 61 mm.Core lab review: patent, intact graft with no evidence of kink or endoleak.The maximum aneurysm diameter measured 62.8 mm and the aneurysm length measured 75.2 mm.(b)(6) 2015 (289 days post-procedure) six-month follow-up ct scan: site review: patent, intact graft with no evidence of migration or endoleak.The maximum aneurysm diameter measured 45 mm.Core lab review: patent, intact graft with no evidence of kink, endoleak, or migration.The maximum aneurysm diameter measured 51.6 mm and the aneurysm length measured 69.6 mm.(b)(6) 2016 (548 days post-procedure) 12-month follow-up ct scan: site review: patent, intact graft with no migration or endoleak.The maximum aneurysm diameter was 45 mm.Core lab review: patent, intact graft with no evidence of kink, migration, or endoleak.The maximum aneurysm diameter measured 52.7 mm.(b)(6) 2017 (917 days post-procedure) 2-year follow-up ct scan: site review: patent, intact graft with no evidence of migration or endoleak.The maximum aneurysm diameter was 40 mm.Core lab review: patent, intact graft with no evidence of kink, migration, or endoleak.The maximum aneurysm diameter measured 49.0 mm.The three year clinical assessment and imaging were not completed.On (b)(6) 2018 (1393 days post-procedure), the patient underwent endovascular intervention for a pre-existing distal thoracic aortic aneurysm and was discharged on (b)(6) 2018.On (b)(6) 2019 (1428 days post-procedure) 4-year follow-up ct scan: site review: patent, intact graft with no evidence of migration or endoleak.The maximum aneurysm diameter was 48 mm.Core lab review: patent, intact graft with no evidence of kink or migration.An endoleak (type unknown) was identified.The maximum aneurysm diameter measured 63.9 mm.The core lab noted, ¿since the 24mo study, new devices have been placed extending the device at both the proximal and distal ends.The new devices were placed to treat an enlarging taa distal to the initial devices.The study taa is enlarging with a new endoleak present.The source of the leak is not clearly demonstrated, but may be a type iv.¿ additional information received 01oct2019 from cri: shape of neck anatomy: "site reports parallel, core lab reports irregular".

Brand Name
ZENITH TX2 TAA ENDOVASCULAR GRAFT PROXIMAL COMPONENT
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DA  4632
MDR Report Key9209080
Report Number3005580113-2019-00590
Device Sequence Number447281
Product Code MIH
UDI-Device Identifier10827002534312
UDI-Public(01)10827002534312(17)150912(10)E2977967
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section F) 10/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/12/2015
Device Model NumberG53431
Device Catalogue NumberZTEG-2P-36-152-PF-US
Device Lot NumberE2977967
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/01/2019
Date Report to Manufacturer10/01/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient Age80 YR
Patient Weight61